# SDR GTIA2019091334619

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 18,730 hours, 8,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS BLACK FLASHLIGHT NOT WORKING. REMOVED AND REPLACED CAPT BLACK FLASHLIGHT IAW AMM 25-65-52 OPS CHECK GOOD AT THIS TIME.
